Back to top

If someone is not rousable, they have overdosed and are in danger. Call an ambulance.

If you choose not to call an ambulance, place them in in the recovery position on their side (if possible) and continuously monitor breathing. If they deteriorate or breathing becomes labored or stops, call an ambulance immediately and begin CPR.

Emergency response: Overdose. Downoad PDF for accessible file

Acute care services might need to adapt their response

Synthetics withdrawal can happen much faster than other drugs. And the urge to use synthetics again can be strong. These steps can help people get the support they need and reduce future harm.

Emergency response: For health services. Downoad PDF for accessible file

Emergency response: Follow-up. Downoad PDF for accessible file

thumbnail talking to people

Talking to people using synthetics

Read More
thumbnail community response

Community responses to incidents

Read More
thumbnail email signup

Sign up for updates

Read More
Share:
DF WebAd DrugHelp 3
DrugHelp

Online support resource if you or someone you care about is struggling with drug use

Visit DrugHelp

Alcohol drug hl
Call 0800 787 797

Alcohol and Drug Helpline are available 24/7 for confidential advice, support and guidance

Call the helpline